# SDR COMA0660508

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 25,153 hours, 22,284 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 96086H4998
- Condition: Cracked
- Location: Cockpit
- Part time: 25,152 hours, 22,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5126 - EN ROUTE YYZ-CVG THE F/O SIDE WINDOW CRACKED.  REPLACED THE F/O SIDE WINDOW.
